Neumann problem on the semi-line for the Burgers equation

Silvana de Lillo, Matteo Sommacal

Research output: Contribution to journalArticlepeer-review

4 Downloads (Pure)

Abstract

In this article, the Neumann problem on the semi-line for the Burgers equation is considered. The problem is reduced to a nonlinear integral equation in one independent variable, whose unique solution is proven to exist for small time. An explicit solution is discussed as well.
Original languageEnglish
Pages (from-to)1-10
JournalBoundary Value Problems
Volume34
Issue number1
DOIs
Publication statusPublished - 2011

Fingerprint

Dive into the research topics of 'Neumann problem on the semi-line for the Burgers equation'. Together they form a unique fingerprint.

Cite this